# SDR 2007UALA03955

- Difficulty date: September 27, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 63,796 hours, 10,432 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN, RIGHT OUTBOARD FLIGHT SEAT HAS INOP EMERGENCY FLASHLIGHT.    10-23-07    REPLACED EMERGENCY FLASHLIGHT BATTERY PACK IN RIGHT OUTBOARD FLIGHT ATTENDANT SEAT.
